Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red blotches on neck. Neck very hot. What could be causing this?

Hi Dr. Grief, I have been experiencing red blotches on my neck only for about 3 years,,,I have been to a dermatologist and my family md regarding this, however no one can help me. My family Dr. thought it may have been attributed to my anxiety , as Im on 50mg of Prestiq for that, but it happens when I am mellow, happy, sad, tired. I can not attribute it to anything specific because it happens at all different times, and so very often! It is very embarrassing. My neck does not itch at all when this happens, it just gets very very hot! Do you have any insight, or any ideas what can be causing this? Do you think I should see an allergist? Any input would be so greatly appreciated! Thank you so very much! Jessica
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jessica,
From the description it seems you develop flushing over your neck. The same could occur due to hormonal changes during menopause, due to stress, anxiety, intake of hot spicy food, caffeine, alcohol intake, sun exposure, during exercise or with medicines. Sometimes it can be associated with serious systemic causes like carcinoid syndrome etc. when it develops application of ice, calamine lotion along with intake of cetirizine should help. I would advise you to visit a doctor near by to ascertain the underlying cause.
Hope that helps. Take care
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor